# SDR SIMA201204402

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 18,464 hours, 15,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104958
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT EMERGENCY LIGHT INOPERABLE.  THE CEILING LIGHT AT ROW 3 WAS ALSO INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT EMERGENCY LIGHT IAW EMB AMM 33-50-10 STEPS 2L1-4 AND 3K1-4.  PART NUMBER 1317.  REMOVED AND REPLACED THE CEILING EMERGENCY LIGHT AT ROW 3 IAW EMB AMM 33-50-08 STEPS 2J1-2 AND 3(I)1-2.  PART NUMBER 1317.  REMOVED AND REPLACED THE NR 1 BATTERY AND EMERGENCY POWER SUPPLY UNIT IAW WORK J CARD 33-700-19.  THE OPERATIONAL CHECK WAS GOOD IAW WORK CARD 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
